# SDR AALA202501030841

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 43,137 hours, 18,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ILLUMINATED EXIT SIGN ABOVE FORWARD CATERING DOOR IS MISSING AND WIRES APPEARS CUT. REMOVED AND REPLACED LIGHT ASSEMBLY. PER AMM 33-51-01-960-802.
